Doctor insights on:
Went to e.R for ear pain gave me motrin, having nausea, body aches, fever, and weakness afterwards..Normal?
It may be normal or: Apparently you were examined in er, and they did not find any evidence of bacterial infection and gave you Motrin for pain and body aches.If you are nauseaous or vomit, i will switch to tylenol(paracetamol) as Motrin can cause nausea etc, and drink extra fluids.If you don't feel better in 2 days consult your doctor for another check up. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
I have upper abdominal & back pain & nausea. I get these once every few months and it will last for 2 to 3 days. Goes away after motrin & heat pad?
Gastritis: Your abdominal pains can be from many sources such as peptic ulcer disease, gastritis, gall stones, pancreatitis and many other causes. They can all present with nausea as well. Until you know the cause do not take motrin as this can make the gastritis or stomach ulcers worsen. Please see a physician in person. ...Read more
Acc. Took 4, 800mg motrin and 1760mg Aleve in 1 day for 5 days(now stopped) now I have nausea, stomach pain(high), fatigue, bloating. What should I do?
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem. ...Read more
7 yr. Old having headaches and now splotchy rash. Have been giving him tylenol and motrin, alternating, all day also some nausia
My daughter has a temp (99.7 with fever meds). She's complaining of a head ache, sore throat & nausia (at times). Besides tylenol & Motrin
Dr. can check throat: Mild nose and throat symptoms can be from cold viruses, strep throat, allergies, etc..., except that allergies usually don't cause a fever. Doctors have rapid 5-minute tests for strep, so a primary care doctor can diagnose strep and start antibiotics "right away", which means within the first 3 days of a strep throat infection. ...Read more
A friend has recently been prescribed 800mg of motrin for back pain and severe menstrual pains. Her body is reacting strange. Should i be worried?
How strange?: Abdominal pain abnormal (high-pitched) breathing sounds anxiety chest discomfort or tightness cough diarrhea difficulty breathing difficulty swallowing dizziness or light-headedness hives, itchiness nasal congestion nausea or vomiting palpitations skin redness slurred speech swelling of the face, eyes, or tongue unconsciousness wheezing these are signs of a severe reaction. ...Read more
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- What causes nausea right before period?
- Ask a doctor a question free online
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Dizziness nausea pelvic pain missed period negative pregnancy test
- Talk to a pharmacologist online for free